ArticleOriginal scientific text
Title
On almost polynomial structures from classical linear connections
Authors
Abstract
Let be the category of -dimensional manifolds and local diffeomorphisms and let be the tangent functor on . Let be the category of real vector spaces and linear maps and let be the category of -dimensional real vector spaces and linear isomorphisms. Let be a polynomial in one variable with real coefficients. We describe all regular covariant functors admitting -natural operators transforming classical linear connections on -dimensional manifolds into almost polynomial -structures on .
Keywords
Classical linear connection, almost polynomial structure, Weil bundle, natural operator
Bibliography
- Kaneyuki, S., Kozai, M., Paracomplex structures and affine symmetric spaces, Tokyo J. Math. 8 (1) (1985), 81-98.
- Kobayashi, S., Nomizu, K., Foundations of Differential Geometry. Vol I, Interscience Publisher, New York-London, 1963.
- Kolar, I., Michor, P. W., Slovak, J., Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
- Kurek, J., Mikulski, W. M., On lifting of connections to Weil bundles, Ann. Polon. Math. 103 (3) (2012), 319-324.
- Kurek, J., Mikulski, W. M., On almost complex structures from classical linear connections, Ann. Univ. Mariae Curie-Skłodowska Sect. A, 71 (1) (2017), 55-60.
- Libermann, P., Sur les structures presque paracomplexes, C. R. Acad. Sci. Paris 234 (1952), 2517-2519.
- Libermann, P., Sur le probleme d’equivalence de certaines structures infinitesimales, Ann. Mat. Pura Appl. 36 (1954), 27-120.